# SDR SWIA202159806

- Difficulty date: May 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BATT RIB ANGLE P/N 601R10203-25 CRACKED      (C-CHECK RO 7/27/2021)    REMOVED AND REPLACED R/H BATT RIB ANGLE P/N 601R10203-25. REF DWG 601R10203 REV -G AND CRJ200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY.
